# SDR 7C7A2018031500370

- Difficulty date: March 15, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 50,548 hours, 55,157 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 85530200
- Condition: Cracked
- Location: Vertical Stab
- Part time: 50,548 hours, 55,157 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND CREASE DAMAGE TO THE VERTICAL STABILIZER LOWER FORWARD LT SKIN BETWEEN STRINGERS 20 - 22L AND BETWEEN THE FRONT SPAR AND FRAME 5.  REPAIRED THE VERTICAL STABILIZER LOWER FORWARD LEFT SIDE SKIN IAW RD 8-55-3155, REVISION 1,  AND ECO 008.55-18.03.
